Serotonin syndrome.

@article{Bodner1995SerotoninS,
  title={Serotonin syndrome.},
  author={Rachel A. Bodner and Timothy Lynch and Leo Lewis and David Y Kahn},
  journal={Neurology},
  year={1995},
  volume={45 2},
  pages={219-23}
}
We describe a patient treated with trazodone, isocarboxazid, and methylphenidate hydrochloride who developed confusion, agitation, poor concentration, rigidity, myoclonus, involuntary movements, orthostatic hypotension, and hyperreflexia. CK was normal, and the syndrome resolved spontaneously over 12 hours. The serotonin syndrome occurs following the use of serotomimetic agents (serotonin reuptake inhibitors, tricyclic and tetracyclic antidepressants, tryptophan, 3,4-methylenedioxy… CONTINUE READING
30 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 30 extracted citations

Similar Papers

Loading similar papers…